# SDR 04FDEA00766

- Difficulty date: March 26, 2004
- Submitted: March 30, 2004
- Operation: Air carrier
- Aircraft: N603FE
- Make and model: Doug MD-11
- Aircraft serial: 48459
- Aircraft time: 41,888 hours, 9,645 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Dcu
- Part number: 360112004
- Part serial: 1143
- Condition: Malfunctioned
- Location: Zone 200
- Stage of operation: CL
- How discovered: O
- Nature of condition: J, S
- Precautionary procedure: A

## Discrepancy

AS PER MEL 28-01-02-02-A MEL HAS MAINTENANCE DEACTIVATE ALL AUX AND TAIL FUEL BOOST PUMP.  TOP OF CLIMB NOTICED AUX UPPER RIGHT PUMP LOW ALERT.  ALL INDICATION'S OF PUMP ON OVERHEAD AND SYNOPTIC DISPLAY INDICATE PUMP IS RUNNING, WHEN DEACTIVATED.  R AND I DCU PER MM 28-41-91-4.  REACTIVATE ALL C/B'S, CONNECTORS AND PERFORMED FSC RTS PER MM 28-08-01-5, ALL TEST PASSED.
